# SDR EIAA970035

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Circuit Card
- Part number: 6584750112
- Condition: Inop
- Location: Le Flap
- Part time: 79,517 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JED - WHEN FLAPS WERE RETRACTED TO 5 DEGREES ON CLIMB-OUT, LEADING EDGE DEVICE LIGHT EXTINGUISHED AND THEN ILLUMINATED.  LEADING EDGE FLAPS INDICATIONS ON FE PANEL WAS GREEN IN ALL POSITIONS.  CIRCUIT CARD FOR FLAP LOGIC UNIT WAS REMOVED, REPAIRED AND REINSTALLED.  (M)
